RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 6, Pages 861–877 (Mi mz234)  

This article is cited in 1 scientific paper (total in 1 paper)

Unique Solvability of Parabolic Equations with Almost-Periodic Coefficients in Hölder Spaces

V. B. Levenshtam

Rostov State University

Abstract: We obtain a criterion for invertibility in Hölder spaces of linear parabolic operators of arbitrary order with any number of spatial variables and almost-periodic coefficients.

DOI: https://doi.org/10.4213/mzm234

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:6, 813–828

Bibliographic databases:

UDC: 517.9
Received: 29.03.2000
Revised: 08.07.2002

Citation: V. B. Levenshtam, “Unique Solvability of Parabolic Equations with Almost-Periodic Coefficients in Hölder Spaces”, Mat. Zametki, 73:6 (2003), 861–877; Math. Notes, 73:6 (2003), 813–828

Citation in format AMSBIB
\Bibitem{Lev03}
\by V.~B.~Levenshtam
\paper Unique Solvability of Parabolic Equations with Almost-Periodic Coefficients in H\"older Spaces
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 6
\pages 861--877
\mathnet{http://mi.mathnet.ru/mz234}
\crossref{https://doi.org/10.4213/mzm234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010656}
\zmath{https://zbmath.org/?q=an:1063.35067}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 6
\pages 813--828
\crossref{https://doi.org/10.1023/A:1024001930334}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183962500027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346494450}


Linking options:
  • http://mi.mathnet.ru/eng/mz234
  • https://doi.org/10.4213/mzm234
  • http://mi.mathnet.ru/eng/mz/v73/i6/p861

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Levenshtam, “Uniform exponential dichotomy of parabolic operators with rapidly oscillating coefficients”, Math. Notes, 79:5 (2006), 675–680  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:254
    Full text:100
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020